# SDR VNAA2020091611101

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 38,019 hours, 36,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 115005
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,852 hours, 12,869 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES DEAD/WEAK.  REMOVED AND REPLACED EMERGENCY BATTERIES.  OPS CHECK GOOD.  POWER SUPPLY BATTERY 1 (PN: 2013-1A, SN: 115005) TSN 14852 CSN 12869 TSI 195 (OVHL); POWER SUPPLY BATTERY 2 (PN: 2013-1A, SN: 122972) TSN 11948 CSN 10767 TSI 195 (REP); POWER SUPPLY BATTERY 3 (PN: 2013-1A, SN: 79756) TSN 37486 CSN 32132 TSI 195 (REP); POWER SUPPLY BATTERY 4 (PN: 2013-1A, SN: 73997) TSN 35352 CSN 31479 TSI 195 (REP).
